MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM; QUANTUM WORK STATION 15"

SPECTRUM MEDICAL LTD QUANTUM; QUANTUM WORK STATION 15"
Model Number QWS15S
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer in bern contacted us that the inlet pressure for the cardioplegia triggers at 10 mmhg while it is set to 0 mmhg.The settings have been checked by an engineer and confirmed that it triggers at 10 mmhg and not the set 0 mmhg.The issue doesnt have any clinical implication because 10 mmhg is low enough to keep cardioplegia functional during case.
 
Additional Manufacturer Narrative
Investigation ticket opened to determine the cause of the incident.Conculsions to follow in follow-up report.

Brand Name
QUANTUM
Common Device Name
QUANTUM WORK STATION 15"
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
commerce road
ashville business park
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
commerce road
ashville business park
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
raffaella tommasini
commerce road
ashville business park
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key24159409
Report Number3006073153-2026-00009
Device Sequence Number9590069
Product Code DRY
UDI-Device Identifier05060434422293
UDI-Public05060434422293
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K163657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQWS15S
Device Catalogue Number51-000093-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown